# SDR DALA2020010300036

- Difficulty date: December 11, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 50,764 hours, 33,624 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Missing
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CONDITIONED AIR DUCT DOOR MISSING C/A INSTALLED GROUND AIR CONNECTION DOOR PER MD90 AMM 21-28. CDL/ PLACARD REMOVED (6405062)
